# SDR UIEA2022042200369

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: BPS73
- Part serial: 18994
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D EXIT SIGN CTR AND U/D EMER LT AISLE CTR #3 COUNT FROM FWD FOUND WENT OFF IN LESS THAN 15 MINS, M5056 PWR SUPPLY BATTERY NEED REPLACEMENT.( M5056 PWR SUPPLY REPLACED AND INSTALLATION TEST RESULT 'NORMAL' IAW AMM 33-51-04 REV.104, 15MAR2022. )
